Top answers from doctors based on your search:
Disclaimer

Why am I having brown spotting on depo provera I am just on the first month of the shot

A 28-year-old female asked:
Dr. Neeoo Chin
39 years experience Fertility Medicine
Possibly: Depo-provera normally stays in the system no more than 2 to 3 months. One can have suppressed ovulation though for up to 6 to 9 months after the depo- ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 25-year-old female asked:
Dr. Carol Peters-tanksley
34 years experience Obstetrics and Gynecology
Ovaries restarting: The simplest way to think of it is your ovaries are likely taking some time to start working normally again after the depo-provera injection. If your ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Trust the test: Home pregnancy tests are very accurate. They are the same tests used in a doctors office. They can detect a pregnancy 7-10 days after conception. If ... Read More
A 22-year-old female asked:
Dr. Steven Warren
8 years experience Family Medicine
Varies: usually it only lasts a few months though sometimes the Depo-Provera slows the bleeding down and you have a slight discharge each month The brown is o ... Read More
A 35-year-old female asked:
Dr. David Adler
28 years experience Obstetrics and Gynecology
Depo causes abn bldg: It is likely now out of your system and your bleeding is resuming. Depo commonly causes spotting, and this can be worse during or after intercourse. ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Heather Leslie-Brown
25 years experience Obstetrics and Gynecology
Side effects: These areall potential side effect of Depo Provera (medroxyprogesterone)
A 26-year-old female asked:
Dr. Shahid Rafique
43 years experience Internal Medicine
Spotting is common: Spotting is very common in the first few weeks after you start taking Depo Provera (medroxyprogesterone) injections. It is expected to resolve in comi ... Read More
4
4 thanks
A 27-year-old female asked:
Dr. Gayane Ambartsumyan
19 years experience Fertility Medicine
This is common: Abnormal bleeding and spotting is the most common side effect of depoprovera. See your doctor if it persists.
2
2 thanks
A 19-year-old female asked:
Dr. Valerie Hines
16 years experience Pediatrics
No panic: Vaginal bleeding between periods (spotting) or missed/irregular periods may occur, especially during the first few months of use. If any of these effe ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Ron Eaker
Dr. Ron Eaker answered
Specializes in Obstetrics and Gynecology
Yes: It is not uncommon to have some irregular bleeding for the first 3 months. After that most people will stop bleeding all together.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month